MathSciNet Relay Station
MathSciNet bibliographic data
MR791908 (87f:60031) 60F05 (60E07)
Hahn, Marjorie G.; Klass, Michael J. Affine normability of partial sums of i.i.d. random vectors: a characterization. Z. Wahrsch. Verw. Gebiete 69 (1985), no. 4, 479–505.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement